# SDR CX7A194J0437

- Difficulty date: July 4, 2004
- Submitted: July 5, 2004
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 26,582 hours, 30,792 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51533174
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B

## Discrepancy

LEFT BLEED AIR LEAK.  RAN CHECKLIST, LIGHT STAYED ON.  SHUT DOWN LEFT ENGINE, DIVERTED TO SBN.
